Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 2 12 LastLast
Results 1 to 10 of 18

Thread: passed out after injecting !!!

  1. #1

    Default passed out after injecting !!!

    hi guys I'm currently running 500 Mg Test E a week and 75 Mg of trenbolan 3 times weekly, apart from slight pain in my injection sights, Ive had no dramas with injecting up until yesterday, I injected trenbolan into my delt and approx 2 Min's later i felt this mad rush overcome me to the point where it made me collapse, being a little bit worried i tryed to get back up, took 2 steps befor waking up about 5 minutes later in a pool of blood,
    i had passed out to the point where i had no control and hit my head on a cabnit which required stiches.
    has anyone one got any idears why this would have happend now? im pretty sure i didnt hit a vein but who knows anyone heard of anything like this befor ??

  2. #2
    Join Date
    Sep 2007
    Location
    AtYaMommasHouse
    Posts
    1,820

    Default

    Ya might wanna drop the tren then, eh?

    Is this ur first time with tren?

  3. #3

    Default

    yer first time with tren in a cycle but not first injection of tren.

  4. #4

    Default

    why inject there

  5. #5
    Join Date
    Jul 2008
    Location
    Maryland
    Posts
    1,153

    Default

    did you feel like you were dizzy or nauses while u were injecting?? like did u have the sweats and feel like you were going to pass out.... or did you just pass out with no warning??
    -25
    -5'6
    -190lbs an rising
    -8%bf
    -max bench press to date= 390lbs

  6. #6

    Default

    Happened to me too, injected in the quad and felt myself get light headed. I passed out, fell backwards and hit my head against the tub, my girlfriend found me about 5 minutes later. i ended up with a concussion and was in the hospital for 2 days. i'll never do that sh** again.

  7. #7
    Join Date
    Sep 2007
    Location
    AtYaMommasHouse
    Posts
    1,820

    Default

    Quote Originally Posted by HOUSE65 View Post
    yer first time with tren in a cycle but not first injection of tren.
    What does that mean? .... Do you just do random shots of Tren on Friday nights on something??

  8. #8

    Default

    no wasnt dizzy at all. i had time to put the needle away safely wipe my arm then i just started to feel this mad rush start to hit me. tryed to shake it off by walking out to my lounge room then it just got so overpowering that i passed out ! managed to get myself back up then it just completly took over then i was back out like a light !

  9. #9

    Default

    Could be high blood pressure, it happens to one of my buddies, id get it checked out by a doc, somthing you should of done before starting a cycle

  10. #10
    Hazcat Guest

    Default

    Sounds like vasovagal type of thing. It's not uncommon when getting injections. You can have 100 with no problem then all of a sudden your nervous system has an overwhelming rush of acetylcholine that stimulates the parasympathetic nervous system. Basically your blood pressure drops rapidly and your brain gets starved for oxygen so you pass out. While laying flat the body recovers and your brain gets reperfused then bingo..you wake up. If someone feels this coming on you should lie down and elevate your legs. It will pass in a couple of minutes. IF that's what caused it.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •